# SDR VNAA2024091210034

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 40,236 hours, 38,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC67033052
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS280 DOOR POST IS CORRODED @ BOTTOM END.   REPAIRED DAMAGE I.A.W. CRJ700 SRM 53-11-10-201-006-A01.
